Publications of the Faculty of Mathematics


Showing entries 4751 - 4800 out of 5227

2005


Losert, Viktor. / Two equations for linear recurrence sequences. In: Acta Arithmetica. 2005 ; Vol. 119, No. 2. pp. 109-147.

Michor, Peter ; Mumford, David. / Vanishing geodesic distance on spaces of submanifolds and diffeomorphisms. In: Documenta Mathematica. 2005 ; Vol. 10, No. 1. pp. 217-245.

Koth, Maria. / Vektorbeweise in der Dreiecksgeometrie. In: Mathematik Lehren. 2005 ; No. 133. pp. 44-49.

Götz, Stefan. / Von Pferden, Ziegen und unmöglichen Würfeln. In: Schriftenreihe zur Didaktik der Mathematik der Höheren Schulen. 2005 ; No. 37. pp. 19-46.

2004


Vértesi, Vera ; Szabó, Csaba. / The complexity of the word-problem for finite matrix rings. In: Proceedings of the American Mathematical Society. 2004 ; Vol. 132.

Vértesi, Vera ; Szabó, Csaba. / The complexity of checking identities for finite matrix rings. In: Algebra Universalis. 2004 ; Vol. 51. pp. 439 – 445.

Bardos, Claude ; Golse, Francois ; Gottlieb, Alex D. et al. / Accuracy of the time-dependent Hartree-Fock approximation for uncorrelated initial states. In: Journal of Statistical Physics. 2004 ; Vol. 115, No. 3-4. pp. 1037-1055.

Fournais, Søren ; Hoffmann-Ostenhof, Maria ; Hoffmann-Ostenhof, Thomas et al. / Analyticity of the density of electronic wavefunctions. In: Arkiv för Matematik. 2004 ; Vol. 42, No. 1. pp. 87-106.

Arnold, Anton ; Lopez, José Luis ; Markowich, Peter et al. / An analysis of quantum fokker-planck models: A wigner function approach. In: Revista Matematica Iberoamericana. 2004 ; Vol. 20, No. 3. pp. 771-814.

Auinger, Karl. / A new proof of the Rhodes type II conjecture. In: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION. 2004 ; Vol. 14, No. 5-6. pp. 551-568.

Zweimüller, Roland ; Aaronson, Jon ; Denker, Manfred et al. / Aperiodicity of cocycles and conditional local limit theorems. In: Stochastics and Dynamics. 2004 ; Vol. 4, No. 1. pp. 31 - 62.

Feichtinger, Hans Georg ; Hampejs, Mario ; Kracher, Guenther. / Approximation of matrices by Gabor multipliers. In: IEEE SIGNAL PROCESSING LETTERS. 2004 ; Vol. 11, No. 11. pp. 883-886.

Lamel, Bernhard. / A smooth regularity theorem for nondegenerate CR mappings. In: Monatshefte für Mathematik. 2004 ; Vol. 142, No. 4. pp. 315-326.

Komech, Alexander ; Mauser, Norbert ; Vinnichenko, A P. / Attraction to solitons in relativistic nonlinear wave equations. In: Russian Journal of Mathematical Physics. 2004 ; Vol. 11, No. 3. pp. 289-307.

Fellner, Klemens Andreas ; Schmeiser, Christian. / Burgers-poisson: A nonlinear dispersive model equation. In: SIAM Journal on Applied Mathematics. 2004 ; Vol. 64, No. 5. pp. 1509-1525.

Kriegl, Andreas ; Losik, Mark ; Michor, Peter. / Choosing roots of polynomials smoothly, II. In: Israel Journal of Mathematics. 2004 ; Vol. 139. pp. 183-188.

Neumaier, Arnold. / Clouds, fuzzy sets, and probability intervals. In: Reliable Computing. 2004 ; Vol. 10, No. 4. pp. 249-272.

Kornfeld, Isaac ; Losert, Viktor. / Coboundaries and measure-preserving actions of nilpotent and solvable groups. In: Ergodic Theory and Dynamical Systems. 2004 ; Vol. 24, No. 3. pp. 873-890.

Auinger, Karl ; Szendrei, M B. / Comparing the regular and the restricted regular semidirect products. In: Algebra Universalis. 2004 ; Vol. 51, No. 1. pp. 9-28.

Neumaier, Arnold. / Complete search in continuous global optimization and constraint satisfaction. In: Acta Numerica. 2004 ; Vol. 13. pp. 271-369.

Kamber, F W ; Michor, Peter. / Completing Lie algebra actions to Lie group actions. In: Electronic Research Announcements of the American Mathematical Society. 2004 ; Vol. 10. pp. 1-10.

Fellner, Klemens J. ; Neumann, Lukas ; Schmeiser, Christian. / Convergence to Global Equilibrium for Spatially Inhomogeneous Kinetic Models of Non-Micro-Reversible Processes. In: Monatshefte für Mathematik. 2004 ; Vol. 141, No. 4. pp. 289-299.

Gröchenig, Karlheinz ; Heil, Christopher. / Counterexamples for boundedness of pseudodifferential operators. In: Osaka Journal of Mathematics. 2004 ; Vol. 41, No. 3. pp. 681-691.

Reichel, Hans-Christian ; Litschauer, Dieter ; Groß, Herbert et al. / Das ist Mathematik 3 : Lehrbuch und Aufgabensammlung für die 3. Klasse der allgemein bildenden höheren Schulen und der Hauptschulen. 2 ed. Wien : öbv & hpt, 2004. 264 p.

Humenberger, Johann. / Die Möndchen des Hippokrates -- nicht nur in rechtwinkligen Dreiecken. In: Der mathematische und naturwissenschaftliche Unterricht. Organ des Deutschen Vereins zur Förderung des Mathematischen und Naturwissenschaftlichen Unterrichts e.V. 2004 ; Vol. 57, No. 2. pp. 71-75.

Steinbauer, Roland. / Diffeomorphism invariant Colombeau algebras. Part I: Local theory. Nonlinear Algebraic Analysis and Applications: Proceedings of the International Conference on Generalized Functions (ICGF 2000). Cambridge Scientific Publishers, 2004. pp. 333-344

Humenberger, Johann. / Dreisatz einmal anders: Aufgaben mit überflüssigen bzw. fehlenden Angaben. Materialien für einen realitätsbezogenen Mathematikunterricht, Band 8, Schriftenreihe der ISTRON-Gruppe. Verlag Franzbecker KG, 2004. pp. 49-64

Neumaier, Arnold. / Dual polar spaces as extremal distance-regular graphs. In: European Journal of Combinatorics. 2004 ; Vol. 25, No. 2. pp. 269-274.

Hörmann, Günther ; Oberguggenberger, Michael. / Elliptic regularity and solvability for partial differential equations with Colombeau coefficients. In: Electronic Journal of Differential Equations. 2004 ; Vol. 2004. pp. 1-30.

Nowak, Martin ; Sigmund, Karl. / Evolutionary Dynamics of Biological Games. In: Science. 2004 ; Vol. 303, No. 5659. pp. 793-799.

Schichl, Hermann ; Neumaier, Arnold. / Exclusion regions for systems of equations. In: SIAM Journal on Numerical Analysis. 2004 ; Vol. 42, No. 1. pp. 383-408.

Poupaud, Frederic ; Schmeiser, Christian. / Existence and convergence to equilibrium of a kinetic model for cometary flows. In: Journal of Statistical Physics. 2004 ; Vol. 114, No. 5-6. pp. 1481-1499.

Leonhardt, Ulf ; Neumaier, Arnold. / Explicit effective Hamiltonians for general linear quantum-optical networks. In: Journal of Optics B: Quantum and Semiclassical Optics (Print Edition). 2004 ; Vol. 6, No. 1.

Baxa, Christoph. / Extremal values of continuants and transcendence of certain continued fractions. In: Advances in Applied Mathematics. 2004 ; Vol. 32, No. 4. pp. 754-790.

Sigmund, Karl. / Failing Phoenix: Tauber, Helly, and Viennese life insurance. In: The Mathematical Intelligencer. 2004 ; Vol. 26, No. 2. pp. 21-33.

Schwab, Harald. / Fast density estimation from histograms in shift invariant spaces. In: Sampling Theory in Signal and Image Processing: an international journal. 2004 ; Vol. 3, No. 2. pp. 157-173.

Lamel, Bernhard ; Ebenfelt, Peter. / Finite jet determination of CR embeddings. In: Journal of Geometric Analysis. 2004 ; Vol. 14, No. 2. pp. 241-265.

Hörmann, Günther. / First-order hyperbolic pseudodifferential equations with generalized symbols. In: Journal of Mathematical Analysis and Applications. 2004 ; Vol. 293, No. 1. pp. 40-56.

Kellner, Jakob ; Ploß, Johannes. / F-Products and Nonstandard Hulls for Strongly Continuous One-parameter Semigroups of Linear Operators. In: Mathematical Logic Quarterly. 2004 ; Vol. 50, No. 1. pp. 18-28.

Giraldes, Emilia ; Marques-Smith, Paula ; Mitsch, Heinz. / F-regular semigroups. In: Journal of Algebra. 2004 ; Vol. 274, No. 2. pp. 491-510.

Neretin, Yurii. / Gauss--Berezin integral operators, spinors over supergroup $OSp(2p|2q)$, and Lagrangian super-Grassmannian. Symmetry in Geometry and Analysis: Festschrift for Toshiyuki Kobayashi. editor / Hideko Sekiguchi ; Michael Pevzner. Birkhäuser/Springer, 2004. (Progress in Mathematics).

Boggiatto, Paolo ; Cordero, Elena ; Gröchenig, Karlheinz. / Generalized Anti-Wick Operators with Symbols in Distributional Sobolev spaces. In: Integral Equations and Operator Theory. 2004 ; Vol. 48, No. 4. pp. 427-442.

Kunzinger, Michael ; Vickers, James A. G. ; Oberguggenberger, Michael. / Generalized flows and singular ODEs on differentiable manifolds. In: Acta Applicandae Mathematicae. 2004 ; Vol. 80.

Humenberger, Johann ; Henn, Hans Wolfgang. / Gruppenscreening -- ein Paradebeispiel für Vernetzungsmöglichkeiten im Mathematikunterricht. Neue Medien und innermathematische Vernetzungen in der Stochastik. Anregungen zum Stochastikunterricht, Band 2. Verlag Franzbecker KG, 2004.

Bachar, Moustafa ; Dorfmayr, Anita. / HIV treatment models with time delay. In: COMPTES RENDUS DES SEANCES DE LA SOCIETE DE BIOLOGIE ET DE SES FILIALES. 2004.

Hörmann, Günther. / Hoelder-Zygmund regularity in algebras of generalized functions. In: Zeitschrift für Analysis und Ihre Anwendungen. 2004 ; Vol. 23, No. 1. pp. 139-165.

Zweimüller, Roland. / Hopf’s ratio ergodic theorem by inducing. In: Colloquium Mathematicum. 2004 ; Vol. 101, No. 2. pp. 289 -292.

Showing entries 4751 - 4800 out of 5227